Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 321, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Sep 10, 2016, 2:00 PM CDT for Breckinridge County, Hancock County, Meade County, Kentucky; Floyd County, Harrison County, Perry County, Indiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2016, 2:00 PM CDT (19:00 UTC)
- Expired
- Sep 10, 2016, 2:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Floyd County, IN, Harrison County, IN, Perry County, IN, Breckinridge County, KY, Hancock County, KY, Meade County, KY
The radar
The Louisville radar (KLVX), 51 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 10, 1:24 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1447 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
255
WUUS53 KLMK 101900
SVRLMK
INC043-061-123-KYC027-091-163-101930-
/O.NEW.KLMK.SV.W.0321.160910T1900Z-160910T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
300 PM EDT SAT SEP 10 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHEASTERN PERRY COUNTY IN SOUTH CENTRAL INDIANA...
WEST CENTRAL FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
NORTHWESTERN MEADE COUNTY IN CENTRAL KENTUCKY...
NORTHWESTERN BRECKINRIDGE COUNTY IN CENTRAL KENTUCKY...
SOUTHEASTERN HANCOCK COUNTY IN CENTRAL KENTUCKY...
* UNTIL 330 PM EDT/230 PM CDT/
* AT 300 PM EDT/200 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 11 MILES SOUTHWEST OF CAREFREE TOWN TO NEAR
KNOTTSVILLE...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CORYDON...HARDINSBURG...WEBSTER...CLOVERPORT...LANESVILLE...
CRANDALL...MAUCKPORT...NEW AMSTERDAM...
ARRINGTON CORNER AND PAYNEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3783 8683 3782 8668 3813 8636 3813 8634
3814 8632 3815 8632 3816 8633 3830 8619
3830 8592 3767 8656 3768 8668 3774 8682
3779 8682 3782 8684
TIME...MOT...LOC 1900Z 258DEG 19KT 3811 8649 3774 8689
HAIL...<.75IN
WIND...60MPH
$$
AMS1 follow-up statement
946
WWUS53 KLMK 101930
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT SAT SEP 10 2016
INC043-061-123-KYC027-091-163-101940-
/O.EXP.KLMK.SV.W.0321.000000T0000Z-160910T1930Z/
HARRISON IN-PERRY IN-FLOYD IN-MEADE KY-BRECKINRIDGE KY-HANCOCK KY-
330 PM EDT SAT SEP 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HARRISON...
SOUTHEASTERN PERRY...WEST CENTRAL FLOYD...NORTHWESTERN MEADE...
NORTHWESTERN BRECKINRIDGE AND SOUTHEASTERN HANCOCK COUNTIES HAS
EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT/800 PM
CDT/ FOR SOUTH CENTRAL INDIANA...AND CENTRAL KENTUCKY.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3783 8683 3782 8668 3813 8636 3813 8634
3814 8632 3815 8632 3816 8633 3830 8619
3830 8592 3767 8656 3768 8668 3774 8682
3779 8682 3782 8684
TIME...MOT...LOC 1927Z 258DEG 19KT 3811 8649 3774 8689
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 1:05 PM CDT, 55 minutes earlier.
Area forecast discussion, Sep 10, 1:05 PM CDT, 55 minutes before
Area Forecast Discussion National Weather Service Louisville KY 205 PM EDT SAT SEP 10 2016 .SHORT TERM (Now through Sunday Night)... Issued at 205 PM EDT Sat Sep 10 2016 ...Strong to Severe Storms This Afternoon... As of mid-afternoon, a strong surface cold front extended from central Indiana through western and central Kentucky down into portions of northwestern TN. Mesoanalysis showed MLCAPE of 2000 J/kg, DCAPE near 1500 J/kg along with effective shear 30-35 kts. A line of thunderstorms was marching through southern Indiana and central Kentucky right along the better surface convergence characterized by a strong southwest to northwest wind shift. Temperatures ahead of the precipitation were in the mid to upper 80s with dewpoints in the upper 60s to low 70s. Latest hi-res model guidance in reasonable agreement showing that this line of storms will sweep across the forecast area through 7-9 pm EDT. The greatest severe chances will be through late afternoon and will begin to wane toward sunset with the loss of daytime heating. Damaging winds is the primary severe threat though intense rainfall rates leading to localized flooding is also a concern. Drier and cooler air will surge into the region later this evening and overnight with steady northwest winds. By daybreak Sunday, temperatures are expected to be in the upper 50s to mid 60s with mostly clear skies. Sunday will be a very pleasant, early fall day across southern Indiana and central Kentucky with low humidity, temperatures in the 70s and overall light winds as the center of high pressure moves overhead. Plan on a refreshingly cool night as well with lows dropping into the 50s across the region by Monday morning, the coolest spots may dip into the low 50s. .LONG TERM (Monday through Saturday)... Issued at 210 PM EDT Sat Sep 10 2016 The synoptic pattern Monday through Tuesday is expected to feature a trough across the western US and northern Plains with weak ridging over the southeast US. Dry weather will prevail across southern Indiana and central Kentucky with temperatures rebounding into the low 80s on Monday and mid/upper 80s by Tuesday. Morning temperatures will be in the mid 50s to low 60s. A shortwave trough passing through the Great Lakes mid-week will drag a surface front through the region Wednesday into Thursday. There is limited moisture return ahead of this system and less than favorable kinematics, so will continue to mention just 20-30 percent chances of showers and storms. Another passing surface high pressure looks to bring a couple more dry weather days to round out the upcoming work week. Temperatures are forecast to trend back to near normal by the end of the work week. && .AVIATION (18Z TAF Update)... Issued at 1250 PM EDT Sat Sep 10 2016 Main challenge is the timing and impact of thunderstorms from roughly mid-afternoon into early evening. Believe a broken line of storms will develop across SW Indiana and western Kentucky, then push eastward across the terminals. Believe that even for a direct impact, probabilities are high enough to warrant a TEMPO with MVFR visibility in TSRA, with SDF and BWG under the gun from roughly 20- 23Z, and LEX from 22Z-01Z Sunday. Tricky call whether to carry VCTS concurrently, which we are inclined to carry at BWG and LEX, but have not included at SDF largely for the sake of brevity. SW winds will be gusty ahead of any convection, with peaks close to 25 kt. The wind shift associated with the front will move through around sunset, and any storms will end at that point. NW winds through the evening with a barely-VFR ceiling, but we'll see clearing skies and lighter winds around midnight. However, not too concerned with fog as much drier air will be pushing into the area. Light north winds and clear skies expected for Sunday. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........ZT Long Term.........ZT Aviation..........RAS
Hazardous weather outlook, Sep 10, 10:37 AM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1137 AM EDT SAT SEP 10 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-111545- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1137 AM EDT SAT SEP 10 2016 /1037 AM CDT SAT SEP 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE EARLY EVENING HOURS. SOME STRONG TO SEVERE STORMS ARE POSSIBLE, MAINLY ALONG AND EAST OF THE I-65 CORRIDOR FROM AROUND 2 PM TO 9 PM EDT. DAMAGING WINDS AND HEAVY DOWNPOURS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF DAMAGING WIND OR HEAVY RAINFALL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. ZT
In the hours before
Special weather statement, Sep 10, 12:51 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
151 PM EDT SAT SEP 10 2016
INZ076-077-083-084-089-090-KYZ023>025-101815-
WASHINGTON-ORANGE-CRAWFORD-DUBOIS-HARRISON-PERRY-MEADE-HANCOCK-
BRECKINRIDGE-
151 PM EDT SAT SEP 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
HARRISON...PERRY...ORANGE...CRAWFORD...WESTERN WASHINGTON...DUBOIS...
NORTHWESTERN MEADE...NORTHWESTERN BRECKINRIDGE AND HANCOCK
COUNTIES...
AT 150 PM EDT/1250 PM CDT/...RADAR INDICATED STRONG THUNDERSTORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF PAOLI TO
NEAR GRANDVIEW. MOVEMENT WAS EAST AT 25 MPH.
WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JASPER...TELL CITY...SALEM...PAOLI...HAWESVILLE...ENGLISH...
CAREFREE TOWN...MOUNT PLEASANT...HUNTINGBURG AND FERDINAND.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3851 8707 3849 8695 3853 8668 3869 8668
3869 8631 3877 8628 3878 8606 3877 8606
3782 8644 3781 8683 3784 8685 3783 8691
3788 8689 3791 8693 3789 8698 3793 8698
3802 8680 3800 8677 3821 8679 3820 8707
TIME...MOT...LOC 1750Z 255DEG 22KT 3865 8651 3795 8690
AMSSpecial weather statement, Sep 10, 1:17 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
217 PM EDT SAT SEP 10 2016
INZ076>079-083-084-089>092-KYZ023>025-101845-
SCOTT-ORANGE-WASHINGTON-CRAWFORD-JEFFERSON-FLOYD-HARRISON-CLARK-
DUBOIS-PERRY-HANCOCK-BRECKINRIDGE-MEADE-
217 PM EDT SAT SEP 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCOTT...NORTHWESTERN
JEFFERSON...PERRY...NORTHWESTERN FLOYD...ORANGE...WASHINGTON...
CRAWFORD...NORTHWESTERN CLARK...DUBOIS...WESTERN HARRISON...
NORTHWESTERN BRECKINRIDGE...NORTHWESTERN MEADE AND HANCOCK
COUNTIES...
AT 217 PM EDT/117 PM CDT/...RADAR INDICATED STRONG THUNDERSTORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF SALEM TO
NEAR TELL CITY. MOVEMENT WAS EAST AT 30 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JASPER...TELL CITY...SCOTTSBURG...SALEM...PAOLI...CORYDON...
HARDINSBURG...HAWESVILLE...ENGLISH AND NEW PROVIDENCE TOWN.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3773 8650 3779 8682 3790 8692 3789 8699
3800 8677 3806 8677 3821 8679 3821 8705
3848 8696 3853 8668 3869 8668 3869 8631
3877 8628 3878 8620 3878 8618 3873 8587
3883 8573 3882 8561 3891 8553 3890 8553
TIME...MOT...LOC 1817Z 254DEG 28KT 3874 8618 3798 8669
AMSSpecial weather statement, Sep 10, 1:48 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 PM EDT SAT SEP 10 2016
INZ076>079-084-090>092-101915-
WASHINGTON-ORANGE-SCOTT-CRAWFORD-FLOYD-JEFFERSON-CLARK-HARRISON-
248 PM EDT SAT SEP 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN HARRISON...
JEFFERSON...SCOTT...NORTHWESTERN FLOYD...SOUTHEASTERN ORANGE...
NORTHERN CRAWFORD...WASHINGTON AND NORTHWESTERN CLARK COUNTIES...
AT 247 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF BROWNSTOWN TO NEAR
CAREFREE TOWN. MOVEMENT WAS NORTHEAST AT 30 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MADISON...SCOTTSBURG...SALEM...ENGLISH...NEW PROVIDENCE TOWN...
VIENNA...AUSTIN...LEXINGTON...HANOVER AND GALENA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3830 8593 3827 8659 3876 8604 3877 8598
3875 8598 3876 8594 3873 8587 3878 8580
3881 8579 3883 8573 3882 8570 3882 8561
3885 8561 3885 8557 3888 8557 3888 8554
3891 8553 3891 8524
TIME...MOT...LOC 1847Z 246DEG 27KT 3879 8591 3831 8635
AMSSpecial weather statement, Sep 10, 1:51 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
151 PM CDT SAT SEP 10 2016
KYZ023-024-026-027-061-101915-
BUTLER-OHIO-HANCOCK-GRAYSON-BRECKINRIDGE-
151 PM CDT SAT SEP 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OHIO...
GRAYSON...BRECKINRIDGE...BUTLER...AND SOUTHEASTERN HANCOCK
COUNTIES...
AT 150 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR HAWESVILLE TO 6 MILES EAST OF
MADISONVILLE. MOVEMENT WAS EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LEITCHFIELD...HARTFORD...MORGANTOWN...HARDINSBURG...CASEY...
BEAVER DAM...CLOVERPORT...CANEYVILLE...FORDSVILLE AND CENTERTOWN.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MOST OF CENTRAL KENTUCKY.
LAT...LON 3734 8714 3738 8709 3747 8712 3763 8695
3762 8692 3767 8682 3771 8687 3775 8682
3779 8682 3782 8684 3782 8668 3786 8660
3780 8615 3759 8628 3757 8620 3710 8683
3713 8691 3722 8690 3736 8703 3737 8707
TIME...MOT...LOC 1850Z 282DEG 27KT 3782 8673 3733 8739
RASThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 12:51 PM CDT | Special Weather Statement | LMK | Hancock | 24 min |
| Sep 10, 1:17 PM CDT | Special Weather Statement | LMK | Hancock | 28 min |
| Sep 10, 1:42 PM CDT | Severe Thunderstorm Warning | LMK | Hancock, Meade | 33 min |
| Sep 10, 1:51 PM CDT | Special Weather Statement | LMK | Breckinridge, Ohio | 24 min |
| Sep 10, 2:21 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Jefferson, Meade | 24 min |
| Sep 10, 2:32 PM CDT | Special Weather Statement | LMK | Grayson, Hardin | 28 min |
| Sep 10, 2:34 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 26 min |
| Sep 10, 2:43 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 17 min |
| Sep 10, 2:44 PM CDT | Special Weather Statement | LMK | Butler, Edmonson, Logan, Simpson, Warren | 61 min |
| Sep 10, 2:46 PM CDT | Special Weather Statement | LMK | Bullitt, Jefferson | 29 min |
| Sep 10, 2:48 PM CDT | Special Weather Statement | LMK | Oldham, Trimble | 27 min |
| Sep 10, 2:53 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Oldham, Shelby, Spencer | 37 min |
| Sep 10, 2:57 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade, Nelson, Spencer | 33 min |
| Sep 10, 3:06 PM CDT | Special Weather Statement | LMK | Henry, Trimble | 24 min |
| Sep 10, 3:21 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 24 min |
| Sep 10, 3:22 PM CDT | Special Weather Statement | LMK | Nelson, Shelby, Spencer | 23 min |
| Sep 10, 3:36 PM CDT | Special Weather Statement | LMK | Henry | 24 min |
| Sep 10, 3:47 PM CDT | Special Weather Statement | LMK | Franklin, Spencer | 13 min |
| Sep 10, 3:49 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Scott | 26 min |
| Sep 10, 3:54 PM CDT | Special Weather Statement | LMK | Green, Hart, Larue, Marion, Mercer, Nelson and 2 more | 36 min |
| Sep 10, 3:57 PM CDT | Special Weather Statement | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 63 min |
| Sep 10, 4:01 PM CDT | Special Weather Statement | LMK | Anderson, Spencer, Woodford | 29 min |
| Sep 10, 4:15 PM CDT | Special Weather Statement | LMK | Harrison, Scott | 30 min |
| Sep 10, 4:30 PM CDT | Special Weather Statement | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Madison | 60 min |
| Sep 10, 4:32 PM CDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Nicholas | 43 min |
| Sep 10, 5:17 PM CDT | Special Weather Statement | LMK | Clark | 13 min |
| Sep 10, 5:28 PM CDT | Special Weather Statement | LMK | Lincoln, Madison | 17 min |
| Sep 10, 1:48 PM CDT | Special Weather Statement | LMK | Crawford, Floyd, Jefferson, Scott, Washington | 27 min |
| Sep 10, 2:13 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson, Scott, Washington | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.